# SDR GUUA94652041609A

- Difficulty date: April 16, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 27,615 hours, 34,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 12951405933
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CABIN DOOR WILL NOT OPEN. REPLACED FWD LOWER DOOR CABLE, OPS CHECK OK.
